# SDR LS1R065963

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B-3
- Aircraft serial: 2872
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681003
- Condition: Sticking
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TACHOMETER INDICATOR HAD STICKING NEEDLES.
